# SDR SWAA2025103118225

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK RBL 13.84 BS 747 AFT CARGO COMPARTMENT.   PERFORMED REPAIR ON TRACK LOC. RBBL 13.84 BS 727D TO BS 767 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3; ALTERNATIVE 1 FIGURE 203.
